MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE VUEPOINT II OCT SYSTEM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

NUVASIVE, INC. NUVASIVE VUEPOINT II OCT SYSTEM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 8976128P3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation nor was product malfunction reported.Fixed cross connector was removed during the revision procedure and no connectors were re-implanted.
 
Event or Problem Description
On (b)(6) 2018, patient underwent a cervical posterior fusion procedure at c5-t2 levels.A mri conducted post-operative identified a hematoma.Patient underwent a revision procedure during the same night, where hematoma was removed.

Brand Name
NUVASIVE VUEPOINT II OCT SYSTEM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key7830852
Report Number2031966-2018-00136
Device Sequence Number11059981
Product Code NKG
UDI-Device Identifier00887517830579
UDI-Public00887517830579
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150474
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8976128P3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;